# SDR SWAA2025071079063

- Difficulty date: June 7, 2025
- Submitted: July 10, 2025
- Operation: Air carrier
- Aircraft: N7721E
- Make and model: Boeing 737-7BD
- Aircraft serial: 34479
- Aircraft time: 61,888 hours, 33,237 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Deteriorated
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED HARDWARE GIRT BAR FITTING AND PLATE AT AFT SERVICE DOOR.  REPLACED GIRT BAR FITTING HARDWARE AND PLATE ON AFT SERVICE DOOR IAW AMM 25-66-02-400-801.
